MathSciNet Relay Station
MathSciNet bibliographic data
MR808750 (86m:55019) 55P62 (55P15 58D99)
Møller, Jesper Michael; Raussen, Martin Rational homotopy of spaces of maps into spheres and complex projective spaces. Trans. Amer. Math. Soc. 292 (1985), no. 2, 721–732.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement